Hi all I am about to go on saphris I have currently been taking lithium and have noticed massive weight gain. i am wanting to know if anyone through this group has experienced weight gain when taking saphris
I have heard that lithium has the potential to do this, but am hearing that saphris is a bit more weight-neutral. I took the drug for a few days, but had a really hard time on it, what with nasty side effects etc. Hopefully this will not be the case for you. For a year and a half, I took abilify combined with depakote, and I really have to say that abilify is a great drug in that it doesn't seem to meddle with one's weight, but of course it is a second-generation anti-psychotic as opposed to the first generation ones which are noted for weight increase. Perhaps you will find the same thing about saphris - good luck trying it, and I hope it works out!
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2011 • 7 answers
Posted 2 Feb 2011 • 7 answers
Posted 10 Mar 2011 • 4 answers
Posted 9 Feb 2012 • 5 answers
Posted 14 Oct 2013 • 1 answer